MathSciNet Relay Station
MathSciNet bibliographic data
MR1282888 03E35 (03E40 03E55 06E05)
Kanamori, Akihiro; Shelah, Saharon Complete quotient Boolean algebras. Trans. Amer. Math. Soc. 347 (1995), no. 6, 1963–1979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement